Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Upper bounds for permanents of $\left( {0,\,1} \right)$-matrices


Author: Henryk Minc
Journal: Bull. Amer. Math. Soc. 69 (1963), 789-791
DOI: https://doi.org/10.1090/S0002-9904-1963-11031-9
MathSciNet review: 0155843
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. J. Ryser, Combinatorial mathematics, Carus Math. Monograph No. 14, Math. Assoc. Amer., 1963. MR 150048


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-11031-9

American Mathematical Society